Panadol Night 24 Tablets
AED. 16.50
Panadol Night 24 Tablets
AED. 16.50
Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties. Panadol Night provides nighttime...
Add to Compare
33308070
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products Sleep Aids & Supplements
Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature...
Potenz Delay Spray for Men 30ml
AED. 100.00
Potenz Delay Spray for Men 30ml
AED. 100.00
A delay spray for men without side effects Packaged in a small, easy-to-use, discreet spray bottle Clear, invisible, non-fragranced product Potenz Delay Spray is a long time spray for men that is natural and chemical-free. It provides a solution to...
Add to Compare
33321751
ALL Products All Products Arden Health Best Seller Best Selling Delay Spray from The Pharmacy Health Care Men Care Products Men's Health Offers Permea Plus Personal Care
A delay spray for men without side effects Packaged in a small, easy-to-use, discreet spray bottle Clear, invisible, non-fragranced product Potenz Delay...
Nicotinell 1mg Mint Lozenges 36s
AED. 25.88
Nicotinell 1mg Mint Lozenges 36s
AED. 25.88
Nicotinell 1mg Mint Lozenges helps you stop smoking.For smokers of less than 20 cigarettes a day. Nicotinell mint-flavored lozenges help you to overcome the withdrawal symptoms caused by reducing the amount you smoke or quitting altogether. To help cut down...
Add to Compare
33309529
ALL Products All Products Best Seller Health Care Smoking Cessation
Nicotinell 1mg Mint Lozenges helps you stop smoking.For smokers of less than 20 cigarettes a day. Nicotinell mint-flavored lozenges help you to...
Panadol Vapour Release Sachets 10s
AED. 20.50
It is recommended for relief of common cold symptoms including headache, sore throat, nasal congestion and sinusitis, and their associated body pain, aches, and fever.Its also recommended for relief of sinusitis symptoms such as sinus headache, pain, and nasal congestion....
Add to Compare
33308063
ALL Products All Products Best Seller Cough & Cold Health Care Panadol Paracetamol Products
It is recommended for relief of common cold symptoms including headache, sore throat, nasal congestion and sinusitis, and their associated body pain,...
Gelobronchial Herbal Cough Syrup 200ml
AED. 38.00
Gelobronchial syrup is a cough medicine in the UAE that offers you the power of thyme which proved its worth over generations. It is one of the best cough syrup in UAE as the highest concentrated liquid extract of thyme...
Add to Compare
33309851
ALL Products All Products Best Seller Best Selling Cough & Cold Cough Syrup Gelo Family Health Care
Gelobronchial syrup is a cough medicine in the UAE that offers you the power of thyme which proved its worth over generations....
Emla Cream 5% tubes pack 5s
AED. 81.50
Emla Cream 5% tubes pack 5s
AED. 81.50
EMLA Cream works by numbing the surface of the skin for a short time. It is put on the skin before certain medical procedures. This helps to stop the pain on the skin; however, you may still have feelings of...
Add to Compare
33307005
ALL Products All Products Best Seller Delay Spray from The Pharmacy Health Care Pain & Fever
EMLA Cream works by numbing the surface of the skin for a short time. It is put on the skin before certain...
Advil Cold & Sinus 20s
AED. 15.00
Advil Cold & Sinus 20s
AED. 15.00
People have trusted Advil® Cold & Sinus for powerful, non-drowsy relief of their tough cold and sinus symptoms. While it is true that increased mucus is a symptom of the common cold, it is not always what makes you feel...
Add to Compare
33310585
Advil Ibuprofen ALL Products All Products Best Seller Health Care Pain & Fever
People have trusted Advil® Cold & Sinus for powerful, non-drowsy relief of their tough cold and sinus symptoms. While it is true...
Zecuf Cough Syrup 100ml
AED. 26.00
Zecuf Cough Syrup 100ml
AED. 26.00
Zecuf is one of the best cough syrup in the UAE for kids and adults. It is a pure herbal cough syrup that is soothing and cooling. Zecuf cough syrup is useful in all types of cough "wet and dry"....
Add to Compare
33310529
ALL Products All Products Best Seller Best Selling Cough & Cold Cough Syrup Health Care Zecuf Herbal Cough Syrup and Lozenges
Zecuf is one of the best cough syrup in the UAE for kids and adults. It is a pure herbal cough syrup...
Otrivin 0.1% Menthol, Nasal Spray, 10ML
AED. 22.50
Otrivin Menthol 0.1% is used for various types of colds. It is designed to be applied in the nostrils, where it exerts a vasoconstricting effect thereby decongesting the mucosae of the nose and the throat. Otrivin Menthol 0.1% facilitates the...
Add to Compare
33309535
ALL Products All Products Best Seller Cough & Cold Health Care Otrivin
Otrivin Menthol 0.1% is used for various types of colds. It is designed to be applied in the nostrils, where it exerts...
Adol Syrup 100ml bottle
AED. 5.50
Adol Syrup 100ml bottle
AED. 5.50
Adol syrup is an analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Components Paracetamol 120 mg/5...
Add to Compare
33308726
Adol ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Adol syrup is an analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and...
Panadol Advance 96 tablets
AED. 39.09
Panadol Advance 96 tablets
AED. 39.09
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
Add to Compare
33324465
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol...
Maxigesic Tablets Pain Killer 32s
AED. 25.50
Maxigesic provides double-action pain relief is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol or ibuprofen alone. Maxigesic reduces fever and provides temporary relief of pain associated with a headache, migraine headache,...
Add to Compare
33319048
ALL Products All Products Best Seller Best Selling Health Care Pain & Fever Paracetamol Products Throat Pain Medicine
Maxigesic provides double-action pain relief is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol...
Xylolin Adult Nasal Spray 10ml
AED. 13.50
Xylolin Adult Nasal Spray 10ml
AED. 13.50
Xylolin Adult Nasal Spray contains Xylometazoline Hydrochloride as an active ingredient. Xylolin Adult Nasal Spray works by constricting the blood vessels in nose.
Add to Compare
33308552
ALL Products All Products Best Seller Cough & Cold Health Care
Xylolin Adult Nasal Spray contains Xylometazoline Hydrochloride as an active ingredient. Xylolin Adult Nasal Spray works by constricting the blood vessels in...
Dynamo Delay spray 22ml
AED. 50.00
Dynamo Delay spray 22ml
AED. 50.00
Delay Spray contains lidocaine 10mg per spray which is a topical anesthetic. It is used among others:1.For temporary male genital desensitization, helping to delay the onset of ejaculation.2.Helps in temporarily prolonging the time until ejaculation.3.For reducing oversensitivity in the male...
Add to Compare
33329129
ALL Products All Products Best Seller Best Selling Delay Spray from The Pharmacy Health Care Men Care Products Personal Care
Delay Spray contains lidocaine 10mg per spray which is a topical anesthetic. It is used among others:1.For temporary male genital desensitization, helping...
Panadol Extra With Optizorb, 24 Tablets
AED. 14.94
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.It also contains...
Add to Compare
33318908
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough...
Panadol Advance 24 tablets
AED. 11.50
Panadol Advance 24 tablets
AED. 11.50
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
Add to Compare
33308059
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol...
Actifed Expectorant 200ml
AED. 17.00
Actifed Expectorant 200ml
AED. 17.00
Actifed syrup is indicated for the symptomatic relief of upper respiratory tract disorders accompanied by productive cough, which is benefited by the combination of a histamine H1-receptor antagonist, a decongestant of the mucous membranes of the upper respiratory tract, especially...
Add to Compare
33308077
ALL Products All Products Best Seller Cough & Cold Health Care
Actifed syrup is indicated for the symptomatic relief of upper respiratory tract disorders accompanied by productive cough, which is benefited by the...
Panadol Elixir (5-12 Years), 100 Ml
AED. 13.50
Children’s Panadol (5-12 years) elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12 years) elixir provides effective temporary relief from the pain and fever associated with: Teething Sore throat Childhood infections...
Add to Compare
33308066
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Children’s Panadol (5-12 years) elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12...
Panadol Actifast, 20 Tablets
AED. 11.85
Panadol Actifast, 20 Tablets
AED. 11.85
Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly.When you want fast pain relief from headaches and toothaches choose Panadol Actifast. Like other Panadol tablets, Panadol...
Add to Compare
33308058
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more...
Panadol Migraine 24 Tablets
AED. 25.00
Panadol Migraine 24 Tablets
AED. 25.00
Panadol Migraine is an effective (over the counter) OTC migraine treatment. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. Migraine symptoms may vary but often start on one side of the head,...
Add to Compare
33325434
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Migraine is an effective (over the counter) OTC migraine treatment. In clinical studies, patients with moderate to severe migraines experienced effective...
Advil 200mg Tablets 50s
AED. 19.50
Advil 200mg Tablets 50s
AED. 19.50
Make pain a distant memory. Advil® is the #1 selling pain reliever, providing safe, effective pain relief for over 30 years. So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis, and other joint pain, or aches...
Add to Compare
33310584
Advil Ibuprofen ALL Products All Products Best Seller Health Care Pain & Fever
Make pain a distant memory. Advil® is the #1 selling pain reliever, providing safe, effective pain relief for over 30 years. So...
Panadol Susp 120 mg/5 ml
AED. 13.00
Panadol Susp 120 mg/5 ml
AED. 13.00
Panadol baby & infant suspension (3 months-5 years) provides effective temporary relief from the pain and fever associated with: toothache sore throat childhood infections immunization teething Composition Each 5 ml Contains 120 mg Paracetamol Pack 100 ml How To Use...
Add to Compare
33308072
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol baby & infant suspension (3 months-5 years) provides effective temporary relief from the pain and fever associated with: toothache sore throat...
Adol Drops 15ml
AED. 7.00
Adol Drops 15ml
AED. 7.00
Adol Drops is an analgesic and antipyretic for infants. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu. Components Paracetamol 100mg/ml Drops....
Add to Compare
33308644
Adol ALL Products All Products Best Seller Health Care Pain & Fever Paracetamol Products
Adol Drops is an analgesic and antipyretic for infants. Used to relieve mild to moderate pain including teething pain, reduce fever and...
ArthriFlex analegesic Cream 100gm
AED. 52.00
Arthiflex cream is one of the most effective analgesic, non-greasy cream that provides fast pain relief for degenerative osteoarthritis. Arthiflex cream relieves muscle and joint pain, and its non-greasy texture makes it great for massage. One application gives you fast,...
Add to Compare
33321543
ALL Products All Products Best Seller Health Care Pain & Fever
Arthiflex cream is one of the most effective analgesic, non-greasy cream that provides fast pain relief for degenerative osteoarthritis. Arthiflex cream relieves...
Pediacol Drops 50ml for Newborn Colic
AED. 35.50
Pediacol drops is used to relieve symptoms of extra gas caused by air swallowing or certain foods/infant formulas. Simethicone helps break up gas bubbles in the gut. Components of Pediacol Pediacol drops contain simethicone as an active ingredient. Pediacol Pack...
Add to Compare
33307805
ALL Products All Products Best Seller Best Selling Digestion Digestion & Laxatives Health Care
Pediacol drops is used to relieve symptoms of extra gas caused by air swallowing or certain foods/infant formulas. Simethicone helps break up...
Ocean Spray Nasal Sea Water 15ml
AED. 35.00
Ocean Spray Nasal Sea Water 15ml
AED. 35.00
This product is used to treat dryness inside the nose (nasal passages). It helps add moisture inside the nose to dissolve and soften thick or crusty mucus. In babies and young children with stuffy noses who cannot blow their noses,...
Add to Compare
33318382
ALL Products All Products Best Seller Best Selling Cough & Cold Health Care
This product is used to treat dryness inside the nose (nasal passages). It helps add moisture inside the nose to dissolve and...
Otrivin, Nasal Spray, 1%, 10ML
AED. 21.50
Otrivin, Nasal Spray, 1%, 10ML
AED. 21.50
Otrivin is used for the treatment of colds. Otrivin is designed to be applied in the nostrils, where it exerts a vasoconstricting effect thereby decongesting the mucosae of the nose and the throat.
Add to Compare
33309541
ALL Products All Products Best Seller Cough & Cold Health Care Otrivin
Otrivin is used for the treatment of colds. Otrivin is designed to be applied in the nostrils, where it exerts a vasoconstricting...
Agiolax Granules 250gm
AED. 32.00
Agiolax Granules 250gm
AED. 32.00
Constipation, particularly the chronic form. Regulation of bowel activity during pregnancy and post-partum. In patients confined to bed. Habituation to strong purgatives. Disordered bowel action in patients with colostomies. Agiolax Granules is a clinically proven natural product containing a plant...
Add to Compare
33308940
ALL Products All Products Best Seller Digestion Digestion & Laxatives Health Care
Constipation, particularly the chronic form. Regulation of bowel activity during pregnancy and post-partum. In patients confined to bed. Habituation to strong purgatives....
Tonimer Lab Single Dose Vials 12s
AED. 35.00
Tonimer Lab Single Dose Vials are sterile isotonic normal saline of seawater, each vial contains 5ml 0.9% Sodium Chloride normal saline, can be used as nose drops for newly born babies, eyes drop, wound irrigation, and for nebulization therapy. Tonimer...
Add to Compare
33308303
ALL Products All Products Best Seller Best Selling Cough & Cold Health Care Nebulizer Nebulizer for Kids Tonimer Tonimer Nasal Spray Tonimer Saline
Tonimer Lab Single Dose Vials are sterile isotonic normal saline of seawater, each vial contains 5ml 0.9% Sodium Chloride normal saline, can...
Sinecod Cough Syrup 200ml
AED. 29.50
Sinecod Cough Syrup 200ml
AED. 29.50
Sinecod Syrup is used for Cough suppressants and other conditions. Composition Butamirate citrate. Pack 200ml
Add to Compare
33309561
ALL Products All Products Best Seller Cough & Cold Cough Syrup Health Care
Sinecod Syrup is used for Cough suppressants and other conditions. Composition Butamirate citrate. Pack 200ml
Himalaya Pilex Ointment
AED. 13.50
Himalaya Pilex Ointment
AED. 13.50
Himalaya Pilex Ointment provides relief from rectal bleeding, pain, itchiness and corrects chronic constipation associated with hemorrhoids.
Add to Compare
33308272
ALL Products All Products Best Seller Health Care Pain & Fever
Himalaya Pilex Ointment provides relief from rectal bleeding, pain, itchiness and corrects chronic constipation associated with hemorrhoids.
Dulcolax 5mg Tablets 40S
AED. 23.00
Dulcolax 5mg Tablets 40S
AED. 23.00
Dulcolax 5mg tablets provide effective overnight relief from symptoms of occasional constipation. Stimulant laxatives like senna or bisacodyl (in this tablet) cause muscles in the intestine to rhythmically contract and help manage a bowel movement. Dulcolax helps to return the...
Add to Compare
33324015
ALL Products All Products Best Seller Digestion Digestion & Laxatives Health Care
Dulcolax 5mg tablets provide effective overnight relief from symptoms of occasional constipation. Stimulant laxatives like senna or bisacodyl (in this tablet) cause...
ACC Long Effervescent Tablets 10s
AED. 16.50
ACC Long Effervescent Tablets are used to help thin and loosen mucus in the airways due to certain lung diseases. This effect helps you to clear the mucus from your lungs so that you can breathe easier. Component Acetylcysteine 600mg...
Add to Compare
33310128
ALL Products All Products Best Seller Cough & Cold Health Care
ACC Long Effervescent Tablets are used to help thin and loosen mucus in the airways due to certain lung diseases. This effect...
Strepsils Honey & Lemon 24s
AED. 19.39
Strepsils Honey & Lemon 24s
AED. 19.39
Strepsils Honey and Lemon Lozenges provide effective relief from the discomfort of sore throats. Each lozenges contains a combination of 2 antiseptics to fight the infections which can cause sore throats and mouth infections. Strepsils Honey and lemon Safety Information:...
Add to Compare
33309962
ALL Products All Products Best Seller Cough & Cold Health Care Reckitt Benckiser Strepsils Throat Pain Medicine
Strepsils Honey and Lemon Lozenges provide effective relief from the discomfort of sore throats. Each lozenges contains a combination of 2 antiseptics...
Panadol Joint 24 Tablets
AED. 29.50
Panadol Joint 24 Tablets
AED. 29.50
Mild to moderate pain of Osteoarthritis and muscle aches Mild to moderate pain including headache, migraine, period pain, pain after dental procedures and toothaches Relieves from fever and pain after vaccination. Panadol Joint is a sustained release formulation that can...
Add to Compare
33329148
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Mild to moderate pain of Osteoarthritis and muscle aches Mild to moderate pain including headache, migraine, period pain, pain after dental procedures...
Gelomyrtol Forte Capsules 20s
AED. 40.50
Gelomyrtol Forte Capsules 20s
AED. 40.50
Gelomyrtol Forte is clinically proven to liquefy the mucus and promotes the evacuation of secretions. Gelomyrtol Forte is the mucolytic clinically proven to clear the respiratory tract. Gelomyrtol Forte reduces the need for antibiotic therapy. it relieves the sinus congestion,...
Add to Compare
33309882
ALL Products All Products Best Seller Best Selling Cough & Cold Gelo Family Health Care
Gelomyrtol Forte is clinically proven to liquefy the mucus and promotes the evacuation of secretions. Gelomyrtol Forte is the mucolytic clinically proven...
Panadol Sinus, 24 Caplets
AED. 12.00
Panadol Sinus, 24 Caplets
AED. 12.00
Panadol Sinus Caplets provide relief from Sinus pain and Congestion. Panadol Sinus caplets can be used for the relief of: Sinus Pain Nasal congestion Headache composition paracetamol = 500 mg pseudoephedrine hydrochloride=30 mg pack 24 tabs how to use panadol...
Add to Compare
33308071
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Sinus Caplets provide relief from Sinus pain and Congestion. Panadol Sinus caplets can be used for the relief of: Sinus Pain...
Himalaya Koflet Cough Syrup
AED. 18.00
Himalaya Koflet Cough Syrup
AED. 18.00
Himalaya Koflet Cough Syrup is indicated for allergic cough, bronchitis, dry irritating cough, cough with expectoration, and bronchial asthma. Components Madhu 126g, Haritaki (Terminalia chebula) 7.31mg, Trikatu 2.40mg, Kulanjana (Alpinia galanga) 0.97mg, Khadira (Acacia catechu) 0.74mg, Lavanga (Syzgium aromaticum) 2.10mg,...
Add to Compare
33308279
ALL Products All Products Best Seller Cough & Cold Cough Syrup Health Care
Himalaya Koflet Cough Syrup is indicated for allergic cough, bronchitis, dry irritating cough, cough with expectoration, and bronchial asthma. Components Madhu 126g,...
Prime Epsom Salt 100gm
AED. 11.55
Prime Epsom Salt 100gm
AED. 11.55
Helps relax tired and aching muscles Excellent when used after Sports and Exercise. High-quality Epsom Salt. Pure, Pharmaceutical Grade Standard.
Add to Compare
33303789
ALL Products All Products Best Seller Digestion Digestion & Laxatives Health Care
Helps relax tired and aching muscles Excellent when used after Sports and Exercise. High-quality Epsom Salt. Pure, Pharmaceutical Grade Standard.
Zecuf Herbal Cough Syrup - Sugar Free 100ml
AED. 28.00
Zecuf herbal cough syrup is a pure herbal cough formulation that is soothing and cooling. It is useful in all types of cough "wet and dry". It is free from alcohol, sedatives, and addictive drugs. Hence it is completely safe...
Add to Compare
33319889
ALL Products All Products Best Seller Best Selling Cough & Cold Cough Syrup Health Care Zecuf Herbal Cough Syrup and Lozenges
Zecuf herbal cough syrup is a pure herbal cough formulation that is soothing and cooling. It is useful in all types of...
Tonimer Saline Normal Spray 125ml
AED. 44.00
Tonimer Lab Normal Spray is sterile seawater, isotonic nasal saline spray, that can be used as a daily hygiene process, to flush and irrigate the nasal passage and remove all the incrusted materials and thick mucus, which will help you...
Add to Compare
33308301
ALL Products All Products Best Seller Best Selling Cough & Cold Health Care Tonimer Tonimer Nasal Spray Tonimer Saline
Tonimer Lab Normal Spray is sterile seawater, isotonic nasal saline spray, that can be used as a daily hygiene process, to flush...
Otrivin 0.05% Pediatric Nasal Spray
AED. 15.50
Otrivin 0.05% Pediatric Nasal Spray relieves the baby’s nasal passage to help breathe and feel better. Otrivin 0.05% Pediatric Nasal Spray rapidly relieves nasal congestion by locally constricting blood vessels in the nasal mucosa, reducing the swelling and opening the...
Add to Compare
33309540
ALL Products All Products Best Seller Cough & Cold Health Care Otrivin
Otrivin 0.05% Pediatric Nasal Spray relieves the baby’s nasal passage to help breathe and feel better. Otrivin 0.05% Pediatric Nasal Spray rapidly...
Claritine Tablets 10mg 10s
AED. 20.50
Claritine Tablets 10mg 10s
AED. 20.50
Claritine tablets relieve multiple symptoms, including sneezing, runny nose, itchy & watery eyes, and itchy nose or throat.• Claritine is suitable for above 6 years and weight more than 30 kg• The Claritine effect lasts for 24 hours • Claritine...
Add to Compare
33309152
ALL Products All Products Bayer Consumer Best Seller Cough & Cold Health Care
Claritine tablets relieve multiple symptoms, including sneezing, runny nose, itchy & watery eyes, and itchy nose or throat.• Claritine is suitable for...
Strepsils With Vitamin C 24s
AED. 19.39
Strepsils With Vitamin C 24s
AED. 19.39
Strepsils With Vitamin C stops sore & itchy throat before it gets worse. Try Strepsils Orange with Vitamin C lozenges for fast, soothing and effective relief from sore throats.Product Features For sore & itchy throat Each lozenge contains 1.2 mg...
Add to Compare
33309967
ALL Products All Products Best Seller Cough & Cold Health Care Reckitt Benckiser Strepsils Throat Pain Medicine
Strepsils With Vitamin C stops sore & itchy throat before it gets worse. Try Strepsils Orange with Vitamin C lozenges for fast,...
Gelorevoice Throat Lozenges 20s
AED. 38.00
Gelorevoice Throat Lozenges 20s
AED. 38.00
Gelorevoice throat lozenges are delicious mild cherry and menthol-flavored lozenges that provide effective protection of the mouth and throat lining which can be irritated by many factors, including Voice overuse Impaired nasal breathing (e.g. Due to colds) Dry air caused...
Add to Compare
33310608
ALL Products All Products Best Seller Best Selling Cough & Cold Gelo Family Health Care Throat Pain Medicine
Gelorevoice throat lozenges are delicious mild cherry and menthol-flavored lozenges that provide effective protection of the mouth and throat lining which can...
Advil 200mg Ibuprufen Liquigel 32s
AED. 22.50
Get fast liquid relief, right where you need it most. Advil® Liqui-Gels® are faster and stronger on tough pain. provide powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of...
Add to Compare
33310586
Advil Ibuprofen ALL Products All Products Best Seller Health Care Pain & Fever
Get fast liquid relief, right where you need it most. Advil® Liqui-Gels® are faster and stronger on tough pain. provide powerful relief...
XyloComod Nasal Spray 15Ml
AED. 24.50
XyloComod Nasal Spray 15Ml
AED. 24.50
Xylo-Comod Nasal Spray is used for temporary relief of congestion in the nose caused by various conditions including the common cold, sinusitis, hayfever, and allergies. Xylo-Comod Nasal Spray is a decongestant. Xylo-Comod Nasal Spray works by narrowing the blood vessels...
Add to Compare
33318387
ALL Products All Products Best Seller Best Selling Cough & Cold Health Care
Xylo-Comod Nasal Spray is used for temporary relief of congestion in the nose caused by various conditions including the common cold, sinusitis,...
Panadol Extra With Optizorb, 48 Tablets
AED. 27.60
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieve pain 3 times more effectively than standard paracetamol.It also contains...
Add to Compare
33318907
ALL Products All Products Best Seller Health Care Pain & Fever Panadol Paracetamol Products
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough...
Fleet Enema Adult
AED. 18.00
Fleet Enema Adult
AED. 18.00
C.B. Fleet Co., Inc. Fleet Enema Extra Saline Laxative - 7.8 oz. (230ml) C.B. Fleet Co., Inc. Fleet Enema Extra Saline Laxative is a saline laxative. Saline laxatives work by drawing water into the colon which helps produce a bowel...
Add to Compare
33307841
ALL Products All Products Best Seller Digestion Digestion & Laxatives Health Care
C.B. Fleet Co., Inc. Fleet Enema Extra Saline Laxative - 7.8 oz. (230ml) C.B. Fleet Co., Inc. Fleet Enema Extra Saline Laxative...
Capsidol Cream 100gm
AED. 38.00
Capsidol Cream 100gm
AED. 38.00
Capsidol Cream is specifically formulated for kind of pain that is initiated or caused by a primary lesion or dysfunction in the nervous system e.g. Neuropathic Diabetic pain (numbness, tingling & burning unpleasant sensation) Muscle pain or joint pain caused...
Add to Compare
33307806
ALL Products All Products Best Seller Best Selling Health Care Pain & Fever
Capsidol Cream is specifically formulated for kind of pain that is initiated or caused by a primary lesion or dysfunction in the...

Showing: 1 - 50 of 315 total

You have successfully subscribed!